# SDR USAABB98091

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND EMERGENCY FLOOR LIGHTING NEAR MID LAV AREA INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.  (M)
